# SDR UALA2011092205127

- Difficulty date: September 21, 2011
- Submitted: October 18, 2011
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 61,747 hours, 22,910 cycles
- Engine: Pwa PW2037
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

THE 1R DOOR WILL NOT ARM HANDLE IS JAMMED.  FOUND DEBRIS IN GIRT AREA, ARMING OPS CHECKED GOOD.
